# SDR ASAA2019011627813

- Difficulty date: January 16, 2019
- Submitted: January 23, 2019
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 47,120 hours, 14,034 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 90201801
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ENGINE NR 2 A LOOP FIRE DETECT FAULT. GROUNDED - YES. REMOVED AND REPLACED M1760 CORE RIGHT FIRE DETECTOR ASSEMBLY. OPS CK GOOD. REF AMM 26-11-01/401.
